# SDR 8G9R20220217003

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N419BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1089
- Aircraft time: 5,352 hours, 2,445 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Part number: 215T2120755
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

R/H H-STAB LOWER FINLET R/H DRAG ANGLE CRACKED.
